MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK MALE EXTERNAL CATHETER; PUREWICK MALE CATHETER

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK MALE EXTERNAL CATHETER; PUREWICK MALE CATHETER
Catalog Number PWM030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that since reimplementation of external catheters as an alternative to indwelling catheter replacement, (b)(6) has already experienced an increase in symptomatic urinary tract infection rates with most cases involving an external catheter.Exploring root causes are underway.(b)(6) implemented purewick flex (pwf030kx) and purewick male (pwm030) several months ago.It was unknown what medical intervention was provided for urinary tract infection.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Initial reporter complete facility name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that since reimplementation of external catheters as an alternative to indwelling catheter replacement, uksc has already experienced an increase in symptomatic urinary tract infection rates with most cases involving an external catheter.Exploring root causes are underway.Uk st.Claire implemented purewick flex (pwf030kx) and purewick male (pwm030) several months ago.It was unknown what medical intervention was provided for urinary tract infection.

Brand Name
PUREWICK MALE EXTERNAL CATHETER
Common Device Name
PUREWICK MALE CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24445550
Report Number1018233-2026-01238
Device Sequence Number10301046
Product Code NZU
UDI-Device Identifier00801741219153
UDI-Public(01)00801741219153
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPWM030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale